# SDR UIEA2014102900513

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 45,317 hours, 5,757 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 105278
- Condition: Discharged
- Location: Door
- Part time: 2,187 hours, 168 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR EMER POWER SYS BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 52-23-14.  OPERATIONAL CHECKED GOOD.
